MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number TLEAD1058-70B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Spinal Cord Injury (2432)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
 
Event or Problem Description
It was reported that the patient experienced decreased sensation and function of bilateral legs.The physician removed the device and the patient was admitted to the hospital.The physician believed the patient suffered a spinal cord injury during the procedure.The patient has since been transferred to a rehabilitation facility and is improving.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
catherine aronson
1800 bridge parkway
redwood city, CA 94065
6504333218
MDR Report Key14527083
Report Number3008514029-2022-00254
Device Sequence Number5768630
Product Code LGW
UDI-Device Identifier00813426020374
UDI-Public00813426020374
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberTLEAD1058-70B
Device Catalogue NumberTLEAD1058-70B
Device Lot Number94511127
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale